MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 250

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 250
Model Number 74401
Medical Device Problem Codes Loose or Intermittent Connection (1371); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a leak while injecting cells into a cryomacs bag 250.40 ml of the cell product were lost.The patient was treated with backup material.The investigation based on descriptions of the customer showed that the white cap of the injection port of the connector set fell off.This was caused by a loose luer connection of the white cap of the injection port at the connector set.Possible causes are that the luer connection was not fastened enough during production of the connector set or got loose during production of the cryomacs freezing bag itself.Also transport movements can cause loosening of the connection.It can also not be excluded that it was loosened during use at the customer's site.For the cryomacs freezing bag 250 batch 7211100355, no deviation concerning the manufacturing process occurred.No anomalies occurred during the process.The incident rate for this issue is below 0.01%.
 
Additional Manufacturer Narrative
3191 - appropriate term/code not available: opening causing substantial loss of material during filling.

Brand Name
CRYOMACS FREEZING BAG 250
Common Device Name
CRYOMACS FREEZING BAG 250
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
Manufacturer (Section G)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM   51429
Manufacturer Contact
bettina-judith höhlich
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM   51429
MDR Report Key16520443
Report Number3005290010-2023-00004
Device Sequence Number14076817
Product Code KSR
UDI-Device Identifier04049934000287
UDI-Public04049934000287
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74401
Device Catalogue Number200-074-401
Device Lot Number7211100355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown